# SDR YENA20160626599

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 53,273 hours, 18,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL CORRODED AROUND FASTENER HOLES FWD OF FRAME 66.  REPAIRED IAW SRM REF 53-41-14, INSTALLED 2EA ANGLES REF NR 440322-32242.
